| Model Number |
R SERIES |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed self-test for pacer function and would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.The control board flex cable was reseated to remedy the issue.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.